Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 598083, 8 pages
http://dx.doi.org/10.1155/2013/598083
Research Article

A Collocation Method for Solving Fractional Riccati Differential Equation

1Ula Ali Koçman Vocational Scholl, Muğla Sıtkı Koçman University, 48000 Muğla, Turkey
2Department of Mathematics, Faculty of Science, Muğla Sıtkı Koçman University, 48000 Muğla, Turkey
3Department of Mathematics, Faculty of Science and Arts, Celal Bayar University, 45047 Manisa, Turkey

Received 29 March 2013; Accepted 9 July 2013

Academic Editor: Jafar Biazar

Copyright © 2013 Yalçın Öztürk et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yalçın Öztürk, Ayşe Anapalı, Mustafa Gülsu, and Mehmet Sezer, “A Collocation Method for Solving Fractional Riccati Differential Equation,” Journal of Applied Mathematics, vol. 2013, Article ID 598083, 8 pages, 2013. https://doi.org/10.1155/2013/598083.